CSpace

Browse/Search Results:  1-1 of 1 Help

Selected(0)Clear Items/Page:    Sort:
Space-time finite element method for the distributed-order time fractional reaction diffusion equations 期刊论文
APPLIED NUMERICAL MATHEMATICS, 2020, 卷号: 152, 页码: 446-465
Authors:  Bu, Weiping;  Ji, Lun;  Tang, Yifa;  Zhou, Jie
Favorite  |  View/Download:7/0  |  Submit date:2020/05/24
Distributed-order reaction diffusion equation  Space-time finite element method  Graded time mesh  Well-posedness  Error estimate  Sum-of-exponentials approximation